MAUDE Adverse Event Report: MAKO SURGICAL CORP. UNIVERSAL DRIVER-ASSEMBLY; STEREOTAXIC DEVICE, ROBOTICS

MAKO SURGICAL CORP. UNIVERSAL DRIVER-ASSEMBLY; STEREOTAXIC DEVICE, ROBOTICS
Catalog Number 112340
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Date of Event 09/10/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As part of the normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.
 
Event or Problem Description
Checkpoint driver piece broke.Case type: tha.Update: as per mps: "broke while impacting the checkpoint.One of the little clips that hold the checkpoint broke off".
 
Event or Problem Description
 
Additional Manufacturer Narrative
Checkpoint driver piece broke.Case type: tha.Update: as per mps: "broke while impacting the checkpoint.One of the little clips that hold the checkpoint broke off".Product evaluation and results: product inspection was not performed as product was not returned for inspection.Product history review: review of the device history records indicate (b)(4) were manufactured and accepted into final stock on 05/10/2018.No non-conformances were identified during inspection.Complaint history review: a review of complaints in catsweb and trackwise related to p/n 112340, lot number 06080318 shows no additional complaints related to the failure in this investigation.Conclusions: the failure could not be determined as the product was not available for inspection.No additional investigation or specific actions are required.If additional information is received then the complaint will be reopened.

Brand Name
UNIVERSAL DRIVER-ASSEMBLY
Common Device Name
STEREOTAXIC DEVICE, ROBOTICS
Manufacturer (Section D)
MAKO SURGICAL CORP.
2555 davie road
fort lauderdale FL 33317
MDR Report Key9079084
Report Number3005985723-2019-00680
Device Sequence Number2452058
Product Code OLO
UDI-Device Identifier00848486017460
UDI-Public00848486017460
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K121064
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number112340
Device Lot Number06080318
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/10/2019
Supplement Date Received by Manufacturer11/27/2019
Initial Report FDA Received Date09/17/2019
Supplement Report FDA Received Date12/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age70 YR
Patient Weight81